| Model Number |
STRIP, WALGREENS 100CTTT #673261 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation - customer returned incorrect test strips, unable to test.Meter was returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 338, 370 and 373 mg/dl.The customer¿s expected am fasting blood glucose test result is 150 mg/dl and expected pm fasting blood glucose test result is 160 mg/dl.Customer also stated he had performed control tests prior to call and the results had not been within the acceptable range (high).The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 209 mg/dl and 214 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 03/31/2022 and test strips were opened one week ago.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).